Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society, the Conformal Geometry and Dynamics (ECGD) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.5.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Quasiregular mappings of polynomial type in $\mathbb {R}^{2}$
HTML articles powered by AMS MathViewer

by Alastair Fletcher and Dan Goodman PDF
Conform. Geom. Dyn. 14 (2010), 322-336 Request permission


Complex dynamics deals with the iteration of holomorphic functions. As is well known, the first functions to be studied which gave non-trivial dynamics were quadratic polynomials, which produced beautiful computer generated pictures of Julia sets and the Mandelbrot set. In the same spirit, this article aims to study the dynamics of the simplest non-trivial quasiregular mappings. These are mappings in $\mathbb {R}^{2}$ which are a composition of a quadratic polynomial and an affine stretch.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 30C65, 30D05, 37F10, 37F45
  • Retrieve articles in all journals with MSC (2010): 30C65, 30D05, 37F10, 37F45
Additional Information
  • Alastair Fletcher
  • Affiliation: Institute of Mathematics, University of Warwick, Coventry CV4 7AL, United Kingdom
  • MR Author ID: 749646
  • Email:
  • Dan Goodman
  • Affiliation: Equipe Audition, Département d’Etudes Cognitives, Ecole Normale Supérieure, 29 Rue d’Ulm 75230, Paris, Cedex 05, France
  • Email:
  • Received by editor(s): June 1, 2010
  • Published electronically: November 23, 2010
  • Additional Notes: The first author is supported by EPSRC grant EP/G050120/1.
  • © Copyright 2010 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Conform. Geom. Dyn. 14 (2010), 322-336
  • MSC (2010): Primary 30C65; Secondary 30D05, 37F10, 37F45
  • DOI:
  • MathSciNet review: 2738532